# SDR SCNA96271

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: ARG7002
- Condition: Scratched
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND SCRATCHES IN THE CHROME ON THE OUTER CYLINDER OF THE RIGHT MAIN LANDING GEAR.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR OUTER CYLINDER IN ACCORDANCE WITH CHAPTER 32 OF THE MAINTENANCE MANUAL.
